# SDR AALA2020073029010

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 8,066 hours, 3,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY EXIT SIGN MISSING, FIRST CLASS GALLEY DOOR.  REPLACED EMERGENCY EXIT SIGN LENS PER AMM 33-20-00, GROUND CHECKS GOOD.
